# SDR CA961218008

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: #1 Position
- Part time: 11,440 hours
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: B, E, A

## Discrepancy

(CAN) DURING FLIGHT LOUD BANGS WERE HEARD FROM THE #1 ENGINE WITH FLAMES COMING FROM THE EXHAUST STACKS. AN ENGINE FIRE DRILL WAS CARRIED OUT AND THE ENGINE SHUTDOWN. THE AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT. THE ENGINE WAS REMOVED FOR INVESTIGATION. REPORT TO FOLLOW.
